Publication
Title
Reliable root detection with the qd-algorithm: when Bernoulli, Hadamard and Rutishauser cooperate
Author
Abstract
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 2010
ISSN
0168-9274
Volume/pages
60:12(2010), p. 1188-1208
ISI
000284082300003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.02.2011
Last edited 15.01.2018
To cite this reference